# SDR JJBA20220721019

- Difficulty date: July 1, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 38,512 hours, 25,164 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin Panel
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB LH SKIN DENT BETWEEN SPAR 1 AND SPAR 2 AND BETWEEN RIB ZV 1423 AND RIB ZV 1677. VERT STAB LH SKIN SPAR 1 AND 2 AND BTW RIB ZV1423 AND ZV1677 PAINT STRIPPED. VERT STAB LH SKIN BTW SPAR 1 AND 2 AND BTW RIB ZV 1423 AND ZV 1677. DAMAGE CUTOUT DONE. VERT STAB LH SKIN BTW SPAR 1 AND 2 AND BTW RIB ZV 1423 AND ZV 1677 REPAIRED.
